# SDR SWI2024F01147

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED AT FS 1031     (C-CHECK RO 11/6/2024)    LBL27 FOUND OUT OF LIMITS REF CRJ700 SRM 53-61-43-101-001-A01. PERFORMED FLOOR BEAM SPLICE REPAIR REF CRJ700 SRM 53-00-41-201-001-A01 AND COMPLIED WITH REO 670-53-61-2376 REV-- DATED 2024-09-27. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
